# SDR UALA2011060802804

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 73,829 hours, 21,315 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: B4301
- Part serial: 397
- Condition: Faulty
- Location: Eng 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 WILL NOT GO ONLINE.  REPLACED RIGHT GCB C903 PER AMM.  UNIT INSTALLED IS MR24227-397 OFF -384 ON.  ENGINE NR 2 WILL GO ONLINE.  IF RIGHT GENERATOR IS SELECTED OFF RIGHT GENERATOR STAYS POWERED.  SUSPECT RIGHT GENERATOR CONTROL SWITCH ON P5 PANEL FAULTING.  NO EICAS MSG'S DISPLAYED.  REPLACED RIGHT GEN CONTROL SWITCH ON P5 PANEL.  OPERATED ENGINES; RIGHT GENERATOR WILL NOW FOLLOW COMMANDED SWITCH POSITION.
